RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 8,
Pages
1113–1122
(Mi de10202)
Partial Differential Equations
On the statement of characteristic problems for symmetric first-order hyperbolic systems
S. S. Kharibegashvili
A. Razmadze Mathematical Institute, Georgian Academy of Sciences
UDC:
517.956.3
Received:
04.01.1999
Fulltext:
PDF file (1502 kB)
English version:
Differential Equations, 2000,
36
:8,
1233–1243
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025